MathSciNet Relay Station
MathSciNet bibliographic data
MR2879456 93E15 (34A09 60J27 93D15)
Xia, Yuanqing; Boukas, El-Kebir; Shi, Peng; Zhang, Jinhui Stability and stabilization of continuous-time singular hybrid systems. Automatica J. IFAC 45 (2009), no. 6, 1504–1509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement